Minkowski's inequality for two variable Gini means

Losonczi, László and Páles, Zsolt: Minkowski's inequality for two variable Gini means. Acta scientiarum mathematicarum, (62) 3-4. pp. 413-425. (1996)

[img] Cikk, tanulmány, mű
math_062_numb_003_004_413-425.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1996
Volume: 62
Number: 3-4
Page Range: pp. 413-425
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 424-425.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2016. Oct. 15. 14:10
URI: http://acta.bibl.u-szeged.hu/id/eprint/15626

Actions (login required)

View Item View Item